# SDR USAA20090701SB110

- Difficulty date: June 27, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED A HARD LANDING ON RUNWAY 18R IN TPA.  THE AIRCRAFT BLEW BOTH NOSE TIRES WHICH WERE INJESTED INTO ENGINES.  AIRCRAFT WAS UNABLE TO TAXI OFF RUNWAY DUE TO NOSE LANDING GEAR STRUT DAMAGE.  PASSENGERS WERE DEPLANED VIA AIRSTAIRS.  NO INJURIES WERE REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR ASSEMBLY, BOTH ENGINES AND ACCOMPLISHED NUMEROUS FUSELAGE REPAIRS.
